# SDR DALA2016091806766

- Difficulty date: September 13, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 90,962 hours, 13,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 1A ARE INOPERATIVE.  MAINTENANCE FOUND LIGHT CONNECTOR DISCONNECTED AND RECONNECTED.  SYSTEM OPERATION IS NORMAL.
